I was wondering if anyone has ever had a problem with the pod site on their skin? I have yet again (third time) had a big problem with it. My skin gets a large rash and at the point of where the cannula went in, under my skin is a large, hard bump that is very red and hurts to touch. I've gone to the Dr. about it and have told my diabetes educator. Eventually it does go away, but it's painful.
Has anyone else had this experience?
I had a similar problem but it was caused by the insulin I took, not the pump. I developed over time an allergy reaction to Novalog insulin. My sites looked like your picture. When I changed to Apidra in my pump, I no longer suffered with "pump bumps." You can easily test this hypothesis by switching to another brand of rapid acting insulin. It's also possible that you're allergic to the pump cannula.
While the pain and soreness are somewhat troubling, I found the bigger problem was that this inflammation interfered with consistent insulin absorption and my BGs went high. When this occurred it often took me 24 hours to get back into a good BG range.
Good luck with sorting this out. This is definitely a significant impediment to consistent BG control.